# SDR IPXA12574976

- Difficulty date: August 9, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536119
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOOR PANEL 241XBF HAS COMPOSITE DAMAGE AT CORNER.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
